MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED LAT STEM SIZE 4; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED LAT STEM SIZE 4; HIP STEM CEMENTLESS
Catalog Number 01.18.444
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 1900093: (b)(4) items manufactured and released on 06-may-2019.Expiration date: (b)(6) 2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 3 years and 5 months from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head with competitor components and the surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED LAT STEM SIZE 4
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18084407
Report Number3005180920-2023-00880
Device Sequence Number6629119
Product Code LZO
UDI-Device Identifier07630040720335
UDI-Public07630040720335
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2024
Device Catalogue Number01.18.444
Device Lot Number1900093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale